IHB OpenIR

Browse/Search Results:  1-1 of 1 Help

Filters                                
Selected(0)Clear Items/Page:    Sort:
Size-dependent responses of zooplankton to submerged macrophyte restoration in a subtropical shallow lake 期刊论文
JOURNAL OF OCEANOLOGY AND LIMNOLOGY, 2018, 卷号: 36, 期号: 2, 页码: 376-384
Authors:  Zeng Lei;  He Feng;  Zhang Yi;  Liu Biyun;  Dai Zhigang;  Zhou Qiaohong;  Wu Zhenbin
Adobe PDF(532Kb)  |  Favorite  |  View/Download:41/7  |  Submit date:2019/07/03
crustacean  rotifer  large-sized zooplankton  subtropical shallow lakes